# SDR A6WA201140367

- Difficulty date: April 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE IS CORRODED.  R & R WITH SERVICEABLE OBLIQUE ANGLE IAW REO 601R-53-61-4021.
